# SDR 2002UALA01597

- Difficulty date: October 12, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 29,541 hours, 10,742 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 73040102
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING DESCENT WITH NO SECONDARY INDICATIONS.  THE FIRE DETECTION UNIT WAS CHANGED.
